# SDR SWAA2025102725021

- Difficulty date: October 17, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPERMOST LAMP IN FORWARD ENTRY DOOR PROXIMITY LIGHT DOES NOT ILLUMINATE.   INSTALLED LAMP INTO SOCKET OF FORWARD ENTRY DOOR PROXIMITY LIGHT AND TESTED IAW AMM 33-51-01-960-801, NO DEFECTS NOTED.
